English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Foliations on hypersurfaces in holomorphic symplectic manifolds

Sawon, J. (2009). Foliations on hypersurfaces in holomorphic symplectic manifolds. International Mathematics Research Notices, 23, 4496-4545. doi:10.1093/imrn/rnp099.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Sawon, Justin1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2009
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 442951
DOI: 10.1093/imrn/rnp099
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: International Mathematics Research Notices
  Alternative Title : IMRN
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 23 Sequence Number: - Start / End Page: 4496 - 4545 Identifier: -